Some classes of Kenmotsu manifolds with respect to semi-symmetric metric connection


Prakasha D. G. , VANLI A. , Bagewadi C. S. , Patil D. A.

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.29, no.7, pp.1311-1322, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 7
  • Publication Date: 2013
  • Doi Number: 10.1007/s10114-013-0326-1
  • Title of Journal : ACTA MATHEMATICA SINICA-ENGLISH SERIES
  • Page Numbers: pp.1311-1322

Abstract

In this paper, we study conharmonic curvature tensor in Kenmotsu manifolds with respect to semi-symmetric metric connection and also characterize conharmonically flat, conharmonically semisymmetric and I center dot-conharmonically flat Kenmotsu manifolds with respect to semi-symmetric metric connection.